# SDR SWIA200110453

- Difficulty date: December 17, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 36,499 hours, 44,853 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT OUTBOARD AFTER TAKEOFF.  FLAPS RETRACTED AFTER QRH PROCEDURE.  REMOVED AND REPLACED LEFT OUTBOARD FLAP ACTUATOR.  OPS CHECKS GOOD.  LEAK CHECKS GOOD IAW MM 27-50-09.
